# SDR 95ZZZW381

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Condition: Cracked
- Location: Rt Galley Dr
- Part time: 32,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, RT GALLEY SERVICE DOOR FORWARD EXTERNAL DOUBLER REPAIR ON EXTERIOR SKIN AT LOWER HINGE CUTOUT, IS BROKEN AT FWD CORNER.  INSTALLED DOUBLER AS PER SRM 51-10-1 4 INCHES BY 4 INCHES PER SRM 51-40-2.  TOTAL CYCLES 29,235.
